# SDR CALA2017102703831

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 72,785 hours, 19,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Row 20
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN, LEFT SIDE BY ROW 20 WILL NOT STAY UP.  ADJUSTED THE EXIT SIGN BACK IN PLACE.
